# SDR VJ9800656

- Difficulty date: December 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: C-1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, THE FORWARD CARGO DOOR LEFT LOWER AIRCRAFT STRUCTURE WAS FOUND GOUGED EXCESSIVELY.  BLENDED OUT GOUGED.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW B737 SRM 53-30-3 FIG 6, 51-10-2 AND MM 51-20-11.
